Journal of Symbolic Logic

Review: Michael D. Resnik, Frege and the Philosophy of Mathematics

Clifton McIntosh

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 47, Issue 2 (1982), 475-476.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741032

JSTOR
links.jstor.org

Citation

McIntosh, Clifton. Review: Michael D. Resnik, Frege and the Philosophy of Mathematics. J. Symbolic Logic 47 (1982), no. 2, 475--476. https://projecteuclid.org/euclid.jsl/1183741032


Export citation